# SDR USAA2010061891176

- Difficulty date: June 7, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,334 hours, 15,782 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1554
- Condition: Low Pressure
- Location: R2 Door
- Part time: 39,340 hours, 15,785 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EES - LOW PASSENGER DAMPER MECHANISM & EMERGENCY OPERATION CYLINDER AT R-2 DOOR.  CHARGED THE DAMPER & EMERGENCY OPERATIONAL CYLINDER & LEAK TEST IAW A319 AMM 52-10-00-614-050.
